# SDR 95ZZZX2641

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8074S
- Make and model: Beech 2000
- Aircraft serial: NC33
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 12238002013
- Condition: Blades Defective
- Location: Aft Fuselage
- Part time: 492 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A VIBRATION IN FLOOR.  FURTHER INVESTIGATION SHOWED AIR CONDITIONER CONDENSOR AXIAL BLOWER WAS MISSING APPROXIMATELY 30 PERCENT TO 35 PERCENT OF BLADES CAUSING A SEVERE IMBALANCE.  CAUSE OF MISSING BLADES UNKNOWN.
